×

zbMATH — the first resource for mathematics

Optimal recovery of differentiable functions. (English. Russian original) Zbl 0728.41033
Math. USSR, Sb. 69, No. 2, 357-377 (1991); translation from Mat. Sb. 181, No. 3, 334-353 (1990).
Optimal restoration of differentiable functions is investigated for \(W^ L_{\infty,\sigma}(I)=\{f\in L^ r_{\infty}(I):| Lf(x)| \leq \sigma (x),\quad \forall x\in I\},\) where L is a given differential operator of r-order, and \(\sigma\) (\(\cdot): I\to {\mathbb{R}}\) a given continuous function.

MSC:
41A65 Abstract approximation theory (approximation in normed linear spaces and other abstract spaces)
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
PDF BibTeX XML Cite
Full Text: DOI